MAUDE Adverse Event Report: Abbott Medical Amplatzer Talisman PFO Occluder; Transcatheter Septal Occluder

Abbott Medical Amplatzer Talisman PFO Occluder; Transcatheter Septal Occluder
Model Number 9-PFO-3025
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on 07 july 2026 that a 30-25mm amplatzer talisman pfo occluder was chosen for implant using a 9f amplatzer talisman delivery system.The defect was reported to be large patent formen ovale (pfo) with a width of approximately 8mm and a septum primum aneurysm.Transesophageal echocardiogram (tee) was used during the procedure.A stability check was reported to have been performed, with no leak detected around the device.No difficulty with implantation, including multiple recaptures or repositioning, was reported, and no rhythm change occurred during the procedure.The device was successfully deployed and released.A few minutes after release, the device embolized and migrated to the ascending aorta.A transthoracic echocardiogram (tte) reportedly identified the embolization.No partial or complete obstruction of blood flow was reported, and the patient reportedly experienced no clinical signs or symptoms associated with the event.It was reported that a percutaneous retrieval attempt was unsuccessful and was followed by surgical retrieval via vascular surgery.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Amplatzer Talisman PFO Occluder
Common Device Name
Transcatheter Septal Occluder
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50106009
Report Number2135147-2026-05275
Device Sequence Number10033030
Product Code MLV
UDI-Device Identifier05415067033321
UDI-Public(01)05415067033321(17)280531(10)10894026
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P120021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-PFO-3025
Device Catalogue Number9-PFO-3025
Device Lot Number10894026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown